# SDR AALA201909159007

- Difficulty date: September 13, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N931AM
- Make and model: Airbus A321-231
- Aircraft serial: 7541
- Aircraft time: 8,634 hours, 3,271 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 622921XX
- Part serial: C1176
- Condition: Defective
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MAINTENANCE FOUND WORN FASTENERS PREVENTING R2 SLIDE FROM BEING INSTALLED AND TORQUED CORRECTLY. REMOVED AND REPLACED R2 SLIDE IAW JOB CARD 25-94-02.
